American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Atsushi Noma. Generic inner projections of projective varieties and an application to the positivity of double point divisors. Trans. Amer. Math. Soc. 366 (2014) 4603-4623.
Abstract, references, and article information   
View Article: PDF

[2] Kangjin Han and Sijong Kwak. Analysis on some infinite modules, inner projection, and applications. Trans. Amer. Math. Soc. 364 (2012) 5791-5812.
Abstract, references, and article information   
View Article: PDF

[3] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[4] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF

[5] Atsushi Noma. Hypersurfaces cutting out a projective variety. Trans. Amer. Math. Soc. 362 (2010) 4481-4495. MR 2645037.
Abstract, references, and article information   
View Article: PDF

[6] Massimiliano Mella. Singularities of linear systems and the Waring problem. Trans. Amer. Math. Soc. 358 (2006) 5523-5538. MR 2238925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sijong Kwak. Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces. Trans. Amer. Math. Soc. 357 (2005) 3553-3566. MR 2146638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jaya N. Iyer. Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003) 3209-3216. MR 1974682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hajime Kaji. Homogeneous projective varieties with degenerate secants. Trans. Amer. Math. Soc. 351 (1999) 533-545. MR 1621761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bo Ilic. Geometric properties of the double-point divisor. Trans. Amer. Math. Soc. 350 (1998) 1643-1661. MR 1422899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Karen A. Chandler. Geometry of dots and ropes . Trans. Amer. Math. Soc. 347 (1995) 767-784. MR 1273473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anna Bigatti, Anthony V. Geramita and Juan C. Migliore. Geometric consequences of extremal behavior in a theorem of Macaulay . Trans. Amer. Math. Soc. 346 (1994) 203-235. MR 1272673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark L. Green. Secant functions, the Reiss relation and its converse . Trans. Amer. Math. Soc. 280 (1983) 499-507. MR 716834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joel Roberts. Singularity subschemes and generic projections . Trans. Amer. Math. Soc. 212 (1975) 229-268. MR 0422274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Temple R. Hollcroft. The Binet of quadrics in $S\sb 3$ . Trans. Amer. Math. Soc. 42 (1937) 32-40. MR 1501912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Eiesland. The ruled $V\sp 4\sb 4$ in $S\sb 5$ associated with a Schl\"afli hexad . Trans. Amer. Math. Soc. 36 (1934) 315-326. MR 1501745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. C. Bullock. Non-conjugate osculating quadrics of a curve on a surface . Trans. Amer. Math. Soc. 35 (1933) 518-531. MR 1501699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Leaman A. Dye. Involutorial transformations in $S\sb 3$ of order $n$ with an $(n-1)$-fold line . Trans. Amer. Math. Soc. 32 (1930) 251-261. MR 1501537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Arthur B. Coble. Double binary forms with the closure property . Trans. Amer. Math. Soc. 28 (1926) 357-383. MR 1501350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. Z. Linfield. On certain polar curves with their application to the location of the roots of the derivatives of a rational function . Trans. Amer. Math. Soc. 25 (1923) 239-258. MR 1501242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Arthur B. Coble. Associated sets of points . Trans. Amer. Math. Soc. 24 (1922) 1-20. MR 1501210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. R. Sharpe and Virgil Snyder. Certain types of involutorial space transformations . Trans. Amer. Math. Soc. 21 (1920) 52-78. MR 1501136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Howard H. Mitchell. Determination of the finite quaternary linear groups . Trans. Amer. Math. Soc. 14 (1913) 123-142. MR 1500941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] O. E. Glenn. On semi-discriminants of ternary forms . Trans. Amer. Math. Soc. 12 (1911) 367-374. MR 1500895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William Edward Story. Denumerants of double differentiants . Trans. Amer. Math. Soc. 8 (1907) 33-70. MR 1500774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2